MathSciNet Relay Station
MathSciNet bibliographic data
MR2403433 11B25 (11N64 11P55)
Bourgain, Jean Roth's theorem on progressions revisited. J. Anal. Math. 104 (2008), 155–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement